# SDR COMA9512032

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Defective
- Location: Te Flaps
- Part time: 3,006 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT, ASYMMETRY, AND DISAGREEMENT WARNINGS, ZERO FLAPS LANDING.  REPLACED THE FLAP CONTROL UNIT AND ANNUNCIATOR PANEL.
